# SDR MWEA020233

- Difficulty date: April 12, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 52,422 hours, 39,124 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 591923683
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TANK STRINGER 16 HAS SPOTS OF LIGHT CORROSION AND CORRODED FASTENERS ON AFT SIDE BETWEEN STATION XRS 69 AND 91.  REMOVED ANGLE, HOLES IN WING SKIN ARE DAMAGED.  OVERSIZED HOLES AS REQUIRED TO CLEAN UP DAMAGE.  INSTALLED REPLACEMENT ANGLE.  RECEIVED APPROVAL FOR REPAIR AND GENERATED WATCH ITEM.
